Global smoothness and approximation by generalized discrete singular operators

Authors

  • George A. Anastassiou University of Memphis
  • Merve Kester University of Memphis

Keywords:

simultaneous global smoothness, simultaneous approximation with rates, generalized discrete singular operators, modulus of smoothness

Abstract

In this article we continue with the study of generalized discrete singular operators over the real line regarding their simultaneous global smoothness preservation property with respect to \(L_{p}\) norm for \( 1\leq p\leq \infty ,\) by involving higher order moduli of smoothness. Additionally we study their simultaneous approximation to the unit operator with rates involving the modulus of smoothness. The Jackson type inequalities produced in this article are almost sharp, containing neat constants, and they reflect the high order of differentiability of involved function.

Downloads

Published

2014-08-01

How to Cite

Anastassiou, G. A., & Kester, M. (2014). Global smoothness and approximation by generalized discrete singular operators. Rev. Anal. Numér. ThéOr. Approx., 43(2), 113-140. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2014-vol43-no2-art3

Issue

Section

Articles